# SDR 05FDEA02002

- Difficulty date: July 20, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 16,518 hours, 8,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Part time: 16,518 hours, 8,324 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR  AFT CARGO DOOR FWD UPPER CORNER OPENING WEB CRACKED AND BENT.  REMOVED WEB IAW SRM 51-40-21. LOCATED AND DRILLED NEW WEB AND ANGLE IAW SRM 51-  40-40  INSTALLED NEW WEB & ANGLE IAW SRM 51-40-21
